# SDR CALA2019030100334

- Difficulty date: February 28, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 67,852 hours, 14,070 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 7028
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF NR LP 9130940 B777-33-3-6026 - DOOR 4R EMERGENCY LIGHT POWER S UPPLY(M33408 CAN NOT CHARGE UP THE BATTERY DR 4R EMERGENCY LIGHT POWER SUPPLY (M33408) REPLACED AND OPERATIONAL TEST RESULT NORMAL IAW AMM 33-51-06.
